Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? SLS

Posted by porkpiehat on August 18, 2017, at 9:15:04

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by SLS on August 18, 2017, at 0:11:11

> Among other things, you are likely to be BPII.
>
> Nardil feels very much different than Parnate. In my experience, it is more of a mood brightener and can be pro-social. However, mania or hypomania may be a greater risk with Nardil, especially early in treatment. You might need to establish some type of anti-manic coverage, hopefully one that doesn't aggravate depression. Depakote can be a great anti-manic drug, but sometimes leaves one mildly to moderately depressed. Abilify can be a good choice to prevent mania, too. It can also produce some remarkable antidepressant effects when combined with an antidepressant. I know someone who actually did well combining Abilify with Lamictal. I take both drugs in addition to Parnate.
>
> Let me know what your thought are on these things.
>
>
> - Scott

I think Lamictal might be at the root of some stuff after taking it for 12 years. If nothing else it gives me some sense of having "balls" and not feeling super unwelcome everywhere I go. Other times it makes me so cognitively impaired or self-flagelating.

Did Nardil lift you up to the point of being insensitive and emotionally blunted? Why did you switch to Parnate? Do you have the same daytime sedation on both? Weight gain? Did you wash out between MAOIs?

In my experience Abilify (with low dose celexa I think and lamictal) made me feel detatched until BAM compulsive behavior came out of the woodwork, drugs, drinking, sex. Although I would get bored with the sex soon after it started.

The one time I took depakote (with Prozac) I felt immediately dysphoric and awful. You are not the first to suggest it; Dr. Gillman thought it might help when I would take my last dose of parnate I would stay up drinking, chain smoking, on the internet...not sure if this is common reaction to the stimulant or hypomania from the AD...however I always can tell when I'm starting to feel out of control and recognize my behavior is getting extreme. I feel like in a true mania I wouldn't be aware and the episode would last beyond the medicine's half life.

Lithium calms hypomanic tendencies but leaves me detached and demotivated, less crazy feeling than ability though.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094487.html